A Mathematical Model and Numerical Solution of a Boundary Value Problem for a Multi-Structure Plate


Creative Commons License

Yazici V., MURADOĞLU Z.

MATHEMATICS, vol.7, no.3, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.3390/math7030244
  • Journal Name: MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus

Abstract

This study examined the deformation problem of a plate system (formed side-by-side) composed of multi-structure plates. It obtained numerical approaches of the transmission conditions on the common border of plates that composed the system. Numerical examples were solved in different boundary and transmission conditions.